# SDR CALA2025020200263

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,281 hours, 24,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N6302U3
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERIOR DOOR 1L PAN STRUCTURE. REMOVED AND REPLACED PAN STRUCTURE ON EXTERIOR DOOR 1L IAW B757-200 SRM 51-40-02 AND DWG 141N6100.
